Skip to Main content Skip to Navigation
New interface


...
hal-00589363v1  Conference papers
Marco CaponigroUgo BoscainThomas ChambrionMario Sigalotti. Control of the bilinear Schrödinger equation for fully coupling potentials
18th World Congress of the International Federation of Automatic Control (IFAC), 2011, Milan, Italy
...
hal-01259762v1  Journal articles
Andrei AgrachevUgo BoscainRobert NeelLuca Rizzi. Intrinsic random walks in Riemannian and sub-Riemannian geometry via volume sampling
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, In press, 24 (3), pp.1075-1105. ⟨10.1051/cocv/2017037⟩
...
hal-00522702v1  Conference papers
Ugo BoscainFrancesca ChittaroPaolo MasonRémi PacqueauMario Sigalotti. Motion planning in quantum control via intersection of eigenvalues
49th IEEE Conference on Decision and Control, Dec 2010, Atlanta, United States. 6 p
hal-01390381v1  Books
Davide BarilariUgo BoscainMario Sigalotti. Geometry, Analysis and Dynamics on sub-Riemannian Manifolds - Volume I
European Mathematical Society, 2016, EMS Series of Lectures in Mathematics, 978-3-03719-162-0. ⟨10.4171/162⟩
...
hal-00593163v1  Journal articles
Ugo BoscainCamille Laurent. L’opérateur de Laplace-Beltrami en Géométrie presque-Riemannienne
Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2013, 63 (5), pp.1739 - 1770. ⟨10.5802/aif.2813⟩
...
hal-01132741v1  Journal articles
Ugo BoscainPaolo MasonGianluca PanatiMario Sigalotti. Controllability of spin-boson systems
Journal of Mathematical Physics, 2015, 56
...
hal-01028145v1  Documents associated with scientific events
Ugo Boscain. Spectral conditions for the controllability of the Schroedinger equation
NETCO 2014 - New Trends in Optimal Control, Jun 2014, Tours, France
hal-01097155v1  Journal articles
Thibault MaillotUgo BoscainJean-Paul GauthierUlysse Serres. Lyapunov and Minimum-Time Path Planning for Drones
Journal of Dynamical and Control Systems, Springer Verlag, 2015, 21 (1), pp.1-34. ⟨10.1007/s10883-014-9222-y⟩
hal-01097159v1  Journal articles
Ugo BoscainRemco DuitsFrancesco RossiYuri Sachkov. Curve cuspless reconstruction via sub-Riemannian geometry
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2014, 20 (3), pp.748-770. ⟨10.1051/cocv/2013082⟩
hal-00879444v1  Journal articles
Davide BarilariUgo BoscainGrégoire CharlotRobert W. Neel. On the heat diffusion for generic Riemannian and sub-Riemannian structures
International Mathematics Research Notices, Oxford University Press (OUP), 2017, 15, pp.4639-4672. ⟨10.1093/imrn/rnw141⟩
...
hal-00691706v1  Conference papers
Ugo BoscainMarco CaponigroMario Sigalotti. Controllability of the bilinear Schrödinger equation with several controls and application to a 3D molecule
2012 IEEE 51st Annual Conference on Decision and Control (CDC), Dec 2012, Maui, HI, United States. pp.3038-3043, ⟨10.1109/CDC.2012.6426289⟩
hal-01216030v1  Conference papers
Nastassia Pouradier DuteilFrancesco RossiUgo BoscainBenedetto Piccoli. Developmental Partial Differential Equations
54th IEEE Conference on Decision and Control, 2015, Osaka, Japan
...
hal-00596665v2  Journal articles
Davide BarilariUgo BoscainJean-Paul Gauthier. On 2-step, corank 2 nilpotent sub-Riemannian metrics
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2012, 50 (1), pp.559-582
...
hal-00565773v1  Journal articles
Ugo BoscainFrancesca ChittaroPaolo MasonMario Sigalotti. Adiabatic control of the Schrödinger equation via conical intersections of the eigenvalues
IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2012, 57 (8), pp.1970-1983. ⟨10.1109/TAC.2012.2195862⟩
hal-01390382v1  Books
Davide BarilariUgo BoscainMario Sigalotti. Geometry, Analysis and Dynamics on sub-Riemannian Manifolds - Volume II
European Mathematical Society, 2016, EMS Series of Lectures in Mathematics, 978-3-03719-163-7. ⟨10.4171/163⟩
hal-01097154v1  Journal articles
Ugo BoscainFredrik GrönbergRuixing LongHerschel Rabitz. Minimal time trajectories for two-level quantum systems with two bounded controls
Journal of Mathematical Physics, American Institute of Physics (AIP), 2014, 55 (6), pp.062106. ⟨10.1063/1.4882158⟩